On the minimal free resolution of curves of maximal regularity

Wanseok Lee, Euisung Park

Research output: Contribution to journalArticle

Abstract

Let C ⊂ ℙr be a nondegenerate projective curve of degree d > r+1 and of maximal regularity. Such curves are always contained in the threefold scroll S(0, 0, r − 2). Also some of such curves are even contained in a rational normal surface scroll. In this paper we study the minimal free resolution of the homogeneous coordinate ring of C in the case where d ≤ 2r − 2 and C is contained in a rational normal surface scroll. Our main result provides all the graded Betti numbers of C explicitly.

Original languageEnglish
Pages (from-to)1707-1714
Number of pages8
JournalBulletin of the Korean Mathematical Society
Volume53
Issue number6
DOIs
Publication statusPublished - 2016

    Fingerprint

Keywords

  • Curve of maximal regularity
  • Minimal free resolution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this